MathSciNet Relay Station
MathSciNet bibliographic data
MR2826290 (2012j:47145) 47J25 (47H05 47H09 49J40)
Qin, Xiaolong; Lin, Lai-Jiu; Kang, Shin Min On a generalized Ky Fan inequality and asymptotically strict pseudocontractions in the intermediate sense. J. Optim. Theory Appl. 150 (2011), no. 3, 553–579.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement